MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V MEDEX 4-WAY STOPCOCK EXTENSION SET; TUBING, FLUID DELIVERY

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V MEDEX 4-WAY STOPCOCK EXTENSION SET; TUBING, FLUID DELIVERY
Catalog Number MX43860
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that the tubing got disconnected from the patient arterial line while working with the patient.The event occurred while in use with patient at hospital.It did not lead to harm, but the arterial line had to be removed, and patient had moderate amount of bleeding noted from the dislodgement.There was an ongoing monitoring of the patient involved.
 
Additional Manufacturer Narrative
D3: mfg.Establishment name updated.H3: the device was received for evaluation with the tubing separated from the stopcock and the female luer not returned.No manufacturing anomalies were identified in the lot history review.Visual inspection confirmed the separation with adequate adhesive observed on the tubing.Functional testing demonstrated the bond strength met specification.The complaint of separation was confirmed; however, the root cause could not be determined due to the missing component.

Brand Name
MEDEX 4-WAY STOPCOCK EXTENSION SET
Common Device Name
TUBING, FLUID DELIVERY
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V
carretera miguel alemán km21.7
apodaca nuevo leon
MX 
Manufacturer Contact
reed covert
6250 shier rings road
dublin, OH 43016
2247062300
MDR Report Key24503009
Report Number1526863-2026-00040
Device Sequence Number15942680
Product Code FPK
UDI-Device Identifier10351688507532
UDI-Public(01)10351688507532(17)280804(10)6138304
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX43860
Device Lot Number6138304
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/19/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexUnknown
Patient Weight70 KG
Patient RaceBlack Or African American